Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am having hb1ac 5.6, fasting sugar 92 after eating 110. Thyroid normal. Facing all the symptoms of low sugar, first sweating ,thirst then hunger ,I am following diet and exercise but after every 2 hrs I am facing it ,heart becomes heavy .how to come out from it what precaution to be taken ,how can I become normal.

4 Doctors Answered
Hi, I am having hb1ac 5.6, fasting sugar 92 after eating ...
First keep your self busy. Prefer company of friends. Do little mediation. Find out the reason of your anxiety. Write your complaints in detail Mention your age occupation etc for better suggestion.
2 people found this helpful
Hi, I am having hb1ac 5.6, fasting sugar 92 after eating ...
I don't think your symptoms are related to low sugar. Best is consult your doctor
Hi, I am having hb1ac 5.6, fasting sugar 92 after eating ...
You may take Restyl 0.25 mg once daily for about 20 days. Yuo can also consult some physician for a detailed check up to rule out other possibilities. If not relieved consult with details online.
Hi, I am having hb1ac 5.6, fasting sugar 92 after eating ...
For majority of healthy individuals, without diabetes, normal blood sugar levels are as follows: FBS - 70 mg/dl to 99 mg/dl, PPBS- < 140 mg /dl, & HBA1C (4 to 8 weeks blood glucose average )-normal level is 4% to 5.6%.Your blood sugar are normal in all ways. So, you are not a patient of hypoglycemia or low blood sugar. Your excessive thirst, heart heaviness, feel hunger may cause of anxiety & depression. I think your problems are psychological. Check your blood pressure. Take help of yoga, meditation regularly. Otherwise, consult with a Physician or neuropsychiatrist for proper diagnosis & treatment.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.